Autors: Karandjulov, L. I., Stoyanova, Y. P.
Title: Problem of Cauchy for linear singularly perturbed impulsive systems
Keywords: Linear impulsive systems, singular perturbed systems, asymptotic expansion, boundary functions

Abstract: Linear impulsive systems are considered. Representation of the coefficients of the regular and singular series in the solution is obtained.

References

  1. Bainov D.D. and Covachev V., 1994, Impulsive differential equations with small parameter, Singapore, World Scientific Publishing Co. Ptc. Ltd.
  2. Halanaj A. and Veskler O., 1981, Theory of impulsive systems, Moscow, Mir
  3. Karandjulov L.I., 1999, Generalized Cauchy problem for linear pulse differential systems. In: Proceedings of twenty eighth Spring Conference Mathematics and Education in Mathematics, Montana, Bulgaria, April 5 - 8, <Sofia>, Union Of Bulgarian Mathematicians
  4. Nached M.Z., 1976, Generalized Inverse and Applications, New York, San Francisco, London, Acad. Press
  5. Penrose R., 1955, A generalize inverse for matrices, Proc. Cambrige Philos. Soc., Volume 51, pp. 406-413
  6. Penrose R., 1956, On best approximate solution on linear matrix equation, Proc. Cambrige Philos. Soc., Volume 52, pp. 17-19
  7. Samoilenko A.M. and Perestyik N.A., 1987, Differential equations with impulse actions, Kiev, Visca Skola
  8. Vasil'eva A.B. and Butuzov V.F., 1973, Asymptotic expansions of solution of singularly perturbed equations, Moscow, Nauka
  9. Vasil'eva A. B. and Butuzov V.F., 1978, Singularly perturbed equations in critical case, Moscow, Moscow State University

Issue

Bulletin of the University of Kiev, Series: Physics &Mathematics, issue 5, pp. 56 – 66, 2001, Ukraine, ISBN ISBN 966-76-52-00-9

Вид: статия в списание, публикация в реферирано издание